# SDR HNAA0500027

- Difficulty date: March 19, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 32,761 hours, 35,930 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Prop Beta
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 PROP BETA LOCKOUT FAILURE ON CLIMBOUT.  INSTALLED TEST HARNESS AT CONNECTOR  J38 & J39 AND TESTED SWITCHES 6121-S10 & S1, 6141 S3 & S4.  COMPLETED JOB CARD 61-20-10Q GROUND OPS CHECK OF BETA LOCKOUT.  FOUND NO FAULTS WITH BETA LOCKOUT SYSTEM.
